# SDR JGVR20171201001

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 14,904 hours, 8,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER STINGER SKIN NEAR THE APU CORRODED. REPLACED WITH NEW SKIN P/N 6712615-56.
